Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 33, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 4, 2016, 3:33 PM CDT for Jefferson Parish, Orleans Parish, Saint Bernard Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2016, 3:33 PM CDT (20:33 UTC)
- Expired
- Aug 4, 2016, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Bernard Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2716 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
968
WGUS54 KLIX 042033
FFWLIX
LAC051-071-087-042330-
/O.NEW.KLIX.FF.W.0033.160804T2033Z-160804T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
333 PM CDT THU AUG 4 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN ORLEANS PARISH IN SOUTHEASTERN LOUISIANA...
WEST CENTRAL ST. BERNARD PARISH IN SOUTHEASTERN LOUISIANA...
NORTH CENTRAL JEFFERSON PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 630 PM CDT
* AT 333 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW ORLEANS...CHALMETTE...HARVEY...MARRERO...TIMBERLANE...
BELLE CHASSE...METAIRIE...JEFFERSON...GRETNA...ARABI...TERRYTOWN...
MERAUX...WOODMERE AND ESTELLE.
LAT...LON 2985 9012 3002 9014 3003 8993 2988 8992
2988 8993 2989 8994 2990 8996 2990 8999
2989 8999 2990 9000 2989 9001 2986 9002
$$
!1 follow-up statement
042
WGUS74 KLIX 042224
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
524 PM CDT THU AUG 4 2016
LAC051-071-087-042234-
/O.CAN.KLIX.FF.W.0033.000000T0000Z-160804T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORLEANS LA-ST. BERNARD LA-JEFFERSON LA-
524 PM CDT THU AUG 4 2016
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN ORLEANS...WEST CENTRAL
ST. BERNARD AND NORTH CENTRAL JEFFERSON PARISHES IS CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 2985 9012 3002 9014 3003 8993 2988 8992
2988 8993 2989 8994 2990 8996 2990 8999
2989 8999 2990 9000 2989 9001 2986 9002
$$
24/RRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:41 AM CDT, 11 hours 52 minutes earlier.
Area forecast discussion, Aug 4, 3:41 AM CDT, 11 hours 52 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
341 AM CDT THU AUG 4 2016
.DISCUSSION...
Generally only small changes made to the forecast with this
package. Scattered showers and thunderstorms expected each day.
Carrying POPs in the 30 to 50 percent range today with lower
POPs in the west where some influence of the upper ridge can still
be felt. Lower convective coverage in the west will also allow
temperatures to rise a bit higher than areas that see higher
coverage. Expect mid 90s west to lower 90s east. Afternoon heat
index values should top out around 105 most places, which is a few
degrees shy of heat advisory criteria. A few places could briefly
touch the 108 degree threshold, but with scattered convection,
have very little confidence in any specific locations.
Moving into the weekend, rain chances should be on the increase as
the upper ridge shifts westward. Am carrying high end chance to
likely POPs Sunday through the end of the forecast period. The
higher convective coverage should help keep afternoon temperatures
closer to normal in the lower 90s. Overnight lows will continue to
run above normal, in the mid to upper 70s.
&&
.AVIATION...
Prevailing VFR conditions expected through 12z Friday. The exception
will be due to TSRA reducing the visibility down to IFR at terminals
mainly south of the interstate 10/12 corridor once again today. Will
use VCTS for terminals located in these areas again. Sites that do
get rain today could have some patchy fog develop overnight.
&&
.MARINE...
The 850mb trough is located roughly along the coast this morning.
Showers and thunderstorms continue to fire along this boundary and
move west along the trough interface. Another round of nocturnal
showers and thunderstorms will move into the coastal waters this
morning and weaken by afternoon. Yet another round will once again
fire and move into the area again tonight and Friday morning. Most
of this activity should stay along and east of the Atchafalaya
River with the majority even east of the Mississippi River over
the next several days.
Thanks to Earl, we will begin to pick up a long period swell by late
tonight and Friday. This should continue through at least Saturday.
An additional 3 to 5 feet of sea can be added to any wind wave
during this period causing a total sea contribution of 4 to 7 feet
Friday and Saturday for open gulf waters. Even though light wind
speeds are expected, advisories may be issued for seas if they reach
the 7 foot height. Winds and seas will be higher in and around sh/ts
for the next several days. With thunderstorms moving through the
area Friday and Saturday, the additional swell combined with ts
wind speeds could cause very dangerous conditions especially to
small craft operators.
&&
.DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 96 74 93 74 / 40 30 50 20
BTR 96 76 93 76 / 40 30 50 20
ASD 95 77 93 76 / 50 40 50 30
MSY 94 79 92 78 / 40 30 50 30
GPT 93 77 93 77 / 50 40 50 40
PQL 91 76 92 76 / 50 40 50 40
&&
.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Aviation/Marine...17
Rest of Discussion...95/DMHazardous weather outlook, Aug 4, 11:16 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1116 AM CDT THU AUG 4 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-050430- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1116 AM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT ADVISORY IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI TODAY. HEAT INDEX VALUES ARE EXPECTED TO RISE TO 108 TO 112 DEGREES ACROSS MUCH OF THE AREA. IN ADDITION...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS COULD BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. COVERAGE OF RAIN WILL NOT BE ENOUGH TO PROVIDE RELIEF FROM THE HEAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. WATERSPOUT ACTIVITY WILL ALSO BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 4, 2:09 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
209 PM CDT THU AUG 4 2016
MSZ077-042000-
PEARL RIVER-
209 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PEARL RIVER COUNTY...
AT 208 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCNEIL...OR 7
MILES SOUTH OF POPLARVILLE...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PICAYUNE AND MCNEIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3085 8959 3073 8944 3065 8950 3065 8955
3060 8954 3050 8961 3050 8965 3046 8965
3046 8969 3049 8973 3050 8976 3060 8982
3062 8983 3064 8982 3066 8985 3068 8984
3072 8984 3072 8983 3073 8983
TIME...MOT...LOC 1908Z 042DEG 11KT 3074 8958
CABSpecial weather statement, Aug 4, 2:25 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 225 PM CDT THU AUG 4 2016 MSZ081-042015- HARRISON- 225 PM CDT THU AUG 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON COUNTY... AT 225 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SAUCIER...OR 15 MILES NORTHWEST OF BILOXI...MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAUCIER AND LYMAN. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3056 8889 3051 8920 3068 8915 3068 8888 TIME...MOT...LOC 1925Z 346DEG 16KT 3062 8903
Special weather statement, Aug 4, 2:32 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
232 PM CDT THU AUG 4 2016
LAZ039-040-062-071-072-MSZ080-042000-
SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-WASHINGTON-ORLEANS-ST.
TAMMANY-HANCOCK-
232 PM CDT THU AUG 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ORLEANS...
SOUTHWESTERN WASHINGTON...ST. TAMMANY...CENTRAL TANGIPAHOA PARISHES
IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN HANCOCK COUNTIES...
AT 231 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WILMER TO COVINGTON TO NEAR
PEARLINGTON. MOVEMENT WAS SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...HAMMOND...COVINGTON...AMITE...AMITE CITY...PEARL RIVER...
ABITA SPRINGS...ROSELAND...MADISONVILLE...FOLSOM...ROBERT...
LACOMBE...WILMER...MOUNT HERMAN...LAKE CATHERINE...
PEARLINGTON AND SLIDELL AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3050 9006 3027 8941 3018 8946 3019 8946
3015 8959 3018 8970 3017 8971 3015 8963
3007 8972 3010 8981 3017 8974 3016 8971
3017 8972 3026 8998 3036 9008 3039 9020
3030 9030 3082 9057 3099 9031
TIME...MOT...LOC 1931Z 038DEG 12KT 3088 9033 3045 9011 3025 8954Special weather statement, Aug 4, 2:37 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
237 PM CDT THU AUG 4 2016
MSZ077-080-042015-
PEARL RIVER-HANCOCK-
237 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT PEARL RIVER AND NORTHWESTERN
HANCOCK COUNTIES...
AT 236 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MCNEIL...OR 11
MILES SOUTHWEST OF POPLARVILLE...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PICAYUNE...POPLARVILLE...CROSSROADS AND MCNEIL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3089 8934 3067 8934 3040 8968 3045 8968
3049 8973 3050 8976 3056 8979 3057 8981
3062 8983 3064 8982 3066 8985 3067 8984
3070 8984 3071 8985 3072 8983 3074 8983
3100 8965
TIME...MOT...LOC 1936Z 038DEG 12KT 3069 8962Local storm report, Aug 4, 3:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
321 PM CDT THU AUG 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND GST SLIDELL AIRPORT 30.35N 89.82W
08/04/2016 M61 MPH ST. TAMMANY LA ASOS
&&
AKSpecial weather statement, Aug 4, 3:28 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT THU AUG 4 2016
LAZ060>064-042115-
UPPER JEFFERSON-UPPER PLAQUEMINES-ST. CHARLES-ORLEANS-UPPER ST.
BERNARD-
328 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. CHARLES...
SOUTHWESTERN ORLEANS...WEST CENTRAL ST. BERNARD...NORTHWESTERN
PLAQUEMINES AND NORTHWESTERN JEFFERSON PARISHES...
AT 328 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARABI...OR
NEAR CHALMETTE. THE STORM IS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...HARVEY...AVONDALE...MARRERO...TIMBERLANE...
BELLE CHASSE...METAIRIE...JEFFERSON...GRETNA...HARAHAN...WESTWEGO...
MERAUX...ESTELLE...WOODMERE...ARABI...POYDRAS...BRIDGE CITY...
ELMWOOD AND RIVER RIDGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2981 9026 3005 9030 3005 9027 3002 9018
3002 9013 3003 9011 3003 9008 3004 9005
3003 9004 3005 9003 3004 9003 3004 9001
3008 8994 2983 8984
TIME...MOT...LOC 2028Z 236DEG 3KT 2995 9002
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 10:39 AM CDT | Heat Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 8 hr |
| Aug 4, 1:22 PM CDT | Special Marine Warning | LIX | 23 min | |
| Aug 4, 1:48 PM CDT | Special Marine Warning | LIX | 87 min | |
| Aug 4, 1:52 PM CDT | Special Marine Warning | LIX | 83 min | |
| Aug 4, 2:32 PM CDT | Special Weather Statement | LIX | Saint Tammany, Tangipahoa | 28 min |
| Aug 4, 2:57 PM CDT | Special Marine Warning | LIX | 93 min | |
| Aug 4, 3:06 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 114 min |
| Aug 4, 3:15 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 30 min |
| Aug 4, 3:26 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 64 min |
| Aug 4, 3:28 PM CDT | Special Weather Statement | LIX | Orleans | 47 min |
| Aug 4, 3:33 PM CDT | Special Marine Warning | LIX | 87 min | |
| Aug 4, 3:34 PM CDT | Special Marine Warning | LIX | 86 min | |
| Aug 4, 3:35 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 4, 3:35 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 55 min |
| Aug 4, 3:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| Aug 4, 4:09 PM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint James, Saint John the Baptist | 66 min |
| Aug 4, 4:12 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 26 min |
| Aug 4, 4:22 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles | 23 min |
| Aug 4, 4:35 PM CDT | Special Weather Statement | LIX | Orleans | 40 min |
| Aug 4, 4:47 PM CDT | Tornado Warning | LIX | Plaquemines | 13 min |
| Aug 4, 4:51 PM CDT | Special Weather Statement | LIX | Assumption, Jefferson, Lafourche, Saint James | 54 min |
| Aug 4, 4:54 PM CDT | Special Weather Statement | LIX | Saint Charles | 36 min |
| Aug 4, 5:22 PM CDT | Special Weather Statement | LIX | Lafourche | 23 min |
| Aug 4, 5:34 PM CDT | Special Weather Statement | LIX | Livingston | 26 min |
| Aug 4, 5:48 PM CDT | Special Weather Statement | LIX | Lafourche | 27 min |
| Aug 4, 6:07 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 23 min |
| Aug 4, 6:15 PM CDT | Special Weather Statement | LIX | Terrebonne | 30 min |
| Aug 4, 6:37 PM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 23 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.